# SDR IPXA10158392

- Difficulty date: January 28, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C, PREVIOUS DAMAGE REPAIR TO BULK CARGO FLOORBOARD 161HF LT OTBD REPAIR NOT IAW SRM.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-D, APPX. D.
